# SDR DL72L981486

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: RPS1
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING FROM ROW 27 AFT INOP.  REPLACED POWER PACK.
